# SDR ASAA2020120333645

- Difficulty date: December 3, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,080 hours, 8,739 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Regulator
- Part number: 1074847
- Part serial: 9735
- Condition: Faulted
- Location: #1 Engine Bleed
- Part time: 42,081 hours, 13,133 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LEFT BLEED AIR DUCT PRESSURE INDICATES 10 PSI WITH THRUST LEVER AT IDLE AND ENGINE ANTI ICE SWITCHES OFF.  GROUNDED-YES.  VERIFIED FAULT WITH ENGINE RUN AT IDLE.  R & R HP VALVE, IAW B737-900 AMM 36-11-06-400-801.  R & R HIGH STAGE REG, IAW AMM 36-11-07-400-801.  PERFORMED IDLE LEAK CHECK FOR HP VALVE AND HP REGULATOR, PER AMM 71-00-00.  NR 1 ENGINE DUCT PRESSURE WITHIN OPERATIONAL LIMITS, OK FOR SERVICE.
